# SDR YENA20100330047

- Difficulty date: March 30, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 11,851 hours, 7,215 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1124 - FLL-CLT FLT CREW DECLARED EMERGENCY LANDING DUE TO STEER FAIL DISPLAYED ON EICAS UPON LG NSW STEERING DOES NOT FUNCTION.  RESET A/C IAW AMM TASK 24-23-00-810-806-A.  ALL MESSAGES CLEARED.  A/C OK TO CONTINUE.
